# SDR FDEA202203200892

- Difficulty date: March 20, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON L/H WING LWR   SURFACE L/E PANEL 513AB CUTOUT FWD O/B AREA.   COMPLIED WITH ATTCHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE:A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMP) TRK, INSPECTION OF EXISTING  REPAIR DETERMINED IT TO BE   CURRENT WITH  FAA APPROVED DATA: A300-600F SRM 53-15-63-201, PARA.5.A, PAGE.201~214,   FIG.201. THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR WITH NO SUPPLEMENTAL   INSPECTION REQUIREMENTS.  FOR RECORD PURPOSES ONLY.
